Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 106192, 16 pages
http://dx.doi.org/10.1155/2010/106192
Research Article

Note on the Numerical Solutions of the General Matrix Convolution Equations by Using the Iterative Methods and Box Convolution Product

1Department of Mathematics, Institute for Mathematical Research, University Putra Malaysia, Serdang, 43400 Selangor, Malaysia
2Department of Mathematics, Zarqa Private University, P.O. Box 2000, Zarqa 1311, Jordan

Received 21 July 2009; Accepted 26 February 2010

Academic Editor: Yong Zhou

Copyright © 2010 Adem Kılıçman and Zeyad Al zhour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adem Kılıçman and Zeyad Al zhour, “Note on the Numerical Solutions of the General Matrix Convolution Equations by Using the Iterative Methods and Box Convolution Product,” Abstract and Applied Analysis, vol. 2010, Article ID 106192, 16 pages, 2010. doi:10.1155/2010/106192